# SDR UALA2011050902267

- Difficulty date: May 7, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 62,767 hours, 11,485 cycles
- Engine: Pwa PW4077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141W74001
- Part serial: 159
- Condition: Out Of Tolerance
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS NR 1 WINDOW OUT OF TOLERANCE.  REMOVED CAPTAINS NR 1 WINDOW, REPLACED CAPTAINS NR 1 WINDSHIELD.
